# SDR UALA2011120606692

- Difficulty date: December 3, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 64,536 hours, 9,462 cycles
- Engine: Pwa PW40903
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Heat Shield
- Condition: Damaged
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, HEAT SHIELD NR 4 AND NR 5 NEED NDT REMAINING THICKNESS AND HFEC FOR CRACKS.  ACCOMPLISHED HFEC AS REQUIRED ON AREAS AFTER BLENDING REF NDT MANUAL PART 6 51-00-06.  NO CRACKS FOUND.  ALSO PERFORMED ULTRASONIC REMAINING THICKNESS REF NDT MANUAL PART 4 51-00-10 PROCEDURE 2.  NR 4 HEAT SHIELD REMAINING THICKNESS .39 INCH AND NR 5 REMAINING THICKNESS .048 INCH.
